# SDR SWIA201332765

- Difficulty date: February 3, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 34,348 hours, 48,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST FEW FLOOR EMERGENCY LIGHTS DO NOT ILLUMINATE.  (FLT 7388)  REPLACED FUSE BY NR 1 ELBP.
